# SDR SWIA201231608

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 23,521 hours, 18,933 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NOSE GEAR DOWN AND LOCKED BUT THE TWO MAIN GEAR HAD RED HATCH MARKS.  CYCLED GEAR HANDLE 3 TIMES NOSE GEAR CYCLED BUT MAINS REMAIN IN DISAGREE.  (FLT 4529)  REPLACED MLG SELECTOR VALVE PER AMM. PN: 750005000  SN OFF: 0763
